MathSciNet Relay Station
MathSciNet bibliographic data
MR1680657 (2000k:17017) 17B37
Hu, Naihong $q$-Witt algebras, $q$-Lie algebras, $q$-holomorph structure and representations. Algebra Colloq. 6 (1999), no. 1, 51–70.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement